Show simple item record

dc.contributor.authorBiggs, James D.
dc.contributor.authorMcInnes, Colin R.
dc.contributor.authorWaters, Thomas
dc.date.accessioned2018-09-20T16:01:06Z
dc.date.available2018-09-20T16:01:06Z
dc.date.issued2009-01-01
dc.identifier.citationBiggs, James D. McInnes, Colin R.; Waters, Thomas (2009). Control of solar sail periodic orbits in the elliptic three-body problem. Journal of Guidance, Control, and Dynamics 32 (1), 318-320
dc.identifier.issn0731-5090,1533-3884
dc.identifier.urihttp://hdl.handle.net/10379/10438
dc.publisherAmerican Institute of Aeronautics and Astronautics (AIAA)
dc.relation.ispartofJournal of Guidance, Control, and Dynamics
dc.titleControl of solar sail periodic orbits in the elliptic three-body problem
dc.typeArticle
dc.identifier.doi10.2514/1.38362
dc.local.publishedsourcehttps://strathprints.strath.ac.uk/7431/6/strathprints007431.pdf
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record